# SDR CALA2018041001142

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,825 hours, 17,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 146N6100675
- Condition: Punctured
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ADJUSTMENT OF THE L4 DOOR, FOUND THE INTERNAL WEB PUNCTUED AT THE UPPER HINGE COVER BRACKET.   REPAIRED IAW ECRA 5211-01592, REV-.
